Universidad Complutense de Madrid
E-Prints Complutense

Deformations of functions without real critical points

Impacto

Descargas

Último año

Luengo Velasco, Ignacio y González Ramírez, Jorge A. (2003) Deformations of functions without real critical points. Communications in Algebra, 31 (9). pp. 4255-4266. ISSN 0092-7872

URL Oficial: http://www.tandfonline.com/doi/full/10.1081/AGB-120022790


URLTipo de URL
http://www.tandfonline.com/Editorial


Resumen

Given a real analytic function f(x, y) with one critical point P-0, we Study deformations f(1) of f such that, for any t not equal 0, the analytic function f(t) has no critical points in a neighborhood of P-0. We give explicitly a deformation without real critical points for any function which has only one real branch with characteristic exponents (4, 2q, r).


Tipo de documento:Artículo
Palabras clave:Singularities; Real analytic function; One critical point; Deformation
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:16708
Depositado:15 Oct 2012 08:09
Última Modificación:15 Oct 2012 08:09

Descargas en el último año

Sólo personal del repositorio: página de control del artículo